# SDR EOP2002F00000

- Difficulty date: August 7, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N4847
- Make and model: Bell 206B
- Aircraft serial: 4004
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Malfunctioned
- Location: Lateral Cyclic
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

PILOT NOTICED CYCLIC STICK HAD A SLIGHT SHAKE IN THE LATERAL AXIS, TURNED OFF HYDRAULIC SYSTEM AND THE SHAKE WENT AWAY.  A/C LANDED AND RIGHT SERVO WAS CHANGED, PROBLEM CORRECTED.
